# SDR USAA920081017

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 72,945 hours, 32,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C3 - CORROSION ON L2 DOOR INTERCOSTAL AT THE UPPER HINGE AREA.  REPLACED THE L2 DOOR INTERCOSTAL AT THE UPPER HINGE AREA IAW USAIRWAYS EA 5304R143.
